# SDR UIEA2024092400941

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 83,283 hours, 16,423 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, AT WBL 97.5 , BTW STA 785.9 AND STA 830 WING LOWER SKIN WITH WEAR.( LH WING, AT WBL 97.5 , BTW STA 785.9 AND STA 830 WING LOWER SKIN DAMAGE WAS REPAIRED IAW FVCI #24153-3 AN APPROVAL FORM FAA 8110-3 WAS ISSUED. NO FURTHER DEFECTS NOTED )
